# SDR UPS96220532

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6517593
- Condition: Corroded
- Location: Bs 294-303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON FLOOR SUPPORT STA 294 TO 303 LBL 13 TO 15 WL 208 ON BOTTOM OF SUPPORT.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  REMOVED AND REPLACED SUPPORT IAW SRM 51-30-02, 51-20-4, 53-10-1.
